Women's Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Please read asap! Discharge.

Collapse
X
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • Please read asap! Discharge.

    I have had a vaginal discharge for a while. It is cloudy white, sometimes a yellow tint but not very much. I do not itch down below, very rare. It is starting to smell a little and I am really self concious I feel as if I am always smelling. Recently it has been A LOT heavier the past few days and Im getting worried. I also smoke a large amount of marijuana.. Does that have anything to do with it? Please help . On another note, I have never had sex before either. I went to the doctor and she took a swab and told me it was a yeast infection, but I took the canesten oral pill and put the cream on (forgetting some days) but it did not go away. I have bought the canesten pill you put in your vagina but I am worried to use it incase it is not a yeast infection. Should I use it? What is wrong with me? I have looked at many symptoms on google and I am scared I may have cervical cancer or something, anything to help clear this up would be greatly appreciated.
    Last edited by needinghelp; 03-13-2011, 11:35 PM.

  • Canesten use/pain!

    Since no one replied to my post earlier (appreciated) I just used the Canesten comfort tab and now Im getting a pain on the left side of my abdomen/in the back too. Should I be concerned? I cant seem to find any answers..

    Comment


    • Sounds like yeast, you should follow the doctors instructions.

      Comment


      • I went to the doctors a long time ago and she told me it was a yeast infection and prescribed me the oral pill, but that didnt work so well and Ive still had bad discharge. That is why I just took the 3 day comfortab not too long ago and I have a little bit of a pain in my side so Im just wondering if its a bad side effect. Im also taking amoxicillin right now because of a recent abscess due to wisdom teeth removal, could that be a reason?

        Comment


        • Thank you for replying by the way.

          Comment


          • Canesten Comfortab causing white dischrage

            Hi I used canesten about 24 hours ago and I am getting a white discharge which looks like it could be from the pill, is my body rejecting it or did i possibly not put the pill in far enough? Has this ever happened to anyone? Thanks

            Comment


            • This is probably a normal part of the treatment. If you have yeast it may be leaving your body.

              Comment


              • The yeast treatments dissolve from heat and soon will leak out some if you stand up or go to the bathroom. It's suggested to use them before going to bed for the night. Antibiotics can cause yeast infections and can make it hard to cure them so that one treatment doesn't do it. Last time I was on antibiotics I ended up going through a one day, two 3day, and a 7 day treatment of a different medication to get rid of the severe yeast infection. It would not go away until I was off the antibiotic. I get a yeast infection every time I take antibiotics and my doctor has suggested next time I just get 2 of the 7 day long treatments and take it the entire time I'm on antibiotics (usually you take antibiotics for 10-14days) even before I get symptoms. I never get itching or anything from yeast infections. I just feel very ill and it took me weeks to figure out what was wrong the first time because I have none of the common symptoms. Just discharge and feeling like I have the flu or something with body aches.

                I would use the yeast treatment you have and if the previous discharge (not the white) returns afterward or you have other symptoms call your doctor. Tell them it keeps returning and you are on antibiotics for your wisdom teeth. They may tell you to repeat treatment, give you a prescription version, or do further testing just in case it's something else. That is a call for your doctor to make.

                Comment


                • Thank you Kira that was helpful, it may be heat because of my laptop how it rests on my stomach I never thought of that. It almost looked as if the whole pill just dropped out in liquid form so hopefully it will work well. I havent taken the amoxicillan for about two days so well see how it goes. Thanks

                  Comment

                  or

                  Womens Health orange logoGet The Newsletter

                  Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

                  Latest Activity On Our Forums

                  Collapse

                  Latest Topics On Our Forums

                  Collapse

                  Working...
                  X